# SDR WX0A2016031673107

- Difficulty date: March 13, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- Aircraft time: 54,516 hours, 47,527 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 2587335113
- Part serial: 87056158
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CLIMBING THROUGH 10,000, PLATFORM 2 FAILED, MSG ON FMS SCRATCHPAD.  SHORTLY AFTER, PLATFORM 1 FAILED RESULTING IN LOSS OF BOTH FLIGHT DIRECTORS, AUTOPILOT, AUTO THROTTLES & BOTH FMA'S.  PERFORMED FAULT REVIEW & SHOWS ATT 1 & 2 SIGNAL FAULTS IAW MM 22-01-05.  R & R NR & 2 VERTICAL GYRO IAW AMM 34-23-01-2.  OPERATIONS CHECKED NORMAL IAW AMM 34-23-00.  RTS SYS IAW MM 22-01-05, SYS PASSED.
